Show simple item record Shen, Qiang Yang, Longzhi 2011-06-08T14:11:40Z 2011-06-08T14:11:40Z 2011
dc.identifier.citation Shen , Q & Yang , L 2011 , ' Generalisation of Scale and Move Transformation-Based Fuzzy Interpolation ' Journal of Advanced Computational Intelligence and Intelligent Informatics , vol 15 , no. 3 , pp. 288-298 . en
dc.identifier.issn 1883-8014
dc.identifier.other PURE: 160719
dc.identifier.other PURE UUID: 4b0b20a8-9a84-4b07-938f-bb8596d000a1
dc.identifier.other dspace: 2160/7009
dc.identifier.other DSpace_20121128.csv: row: 4063
dc.identifier.other RAD: 10604
dc.identifier.other RAD_Outputs_All_ID_Import_20121105.csv: row: 3808
dc.identifier.other Scopus: 79957518277
dc.identifier.uri en
dc.description Q. Shen and L. Yang. Generalisation of scale and move transformation-based fuzzy interpolation. Advanced Computational Intelligence and Intelligent Informatics, 15(3):288-298, 2011. en
dc.description.abstract Fuzzy interpolative reasoning has been extensively studied due to its ability to enhance the robustness of fuzzy systems and reduce system complexity. In particular, the scale and move transformation-based approach is able to handle interpolation with multiple antecedent rules involving triangular, complex polygon, Gaussian and bell-shaped fuzzy membership functions [1]. Also, this approach has been extended to deal with interpolation and extrapolation with multiple multi-antecedent rules [2]. However, the generalised extrapolation approach based on multiple rules may not degenerate back to the basic crisp extrapolation based on two rules. Besides, the approximate function of the extended approach may not be continuous. This paper therefore proposes a new approach to generalising the basic fuzzy interpolation technique of [1] in an effort to eliminate these limitations. Examples are given throughout the paper for illustration and comparative purposes. The result shows that the proposed approach avoids the identified problems, providing more reasonable interpolation and extrapolation. en
dc.format.extent 11 en
dc.language.iso eng
dc.relation.ispartof Journal of Advanced Computational Intelligence and Intelligent Informatics en
dc.rights en
dc.title Generalisation of Scale and Move Transformation-Based Fuzzy Interpolation en
dc.type /dk/atira/pure/researchoutput/researchoutputtypes/contributiontojournal/article en
dc.contributor.institution Advanced Reasoning Group en
dc.contributor.institution Department of Computer Science en
dc.description.status Peer reviewed en

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Cadair

Advanced Search